# SDR HALA9800410

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- Engine: Ge CF66K
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J, A
- Precautionary procedure: C

## Discrepancy

FLT 21 - SEA - NR 2 ENGINE FAILURE ON TAKEOFF ROLL.  N1 STARTED DECREASING AND EGT STARTED INCREASING IMMEDIATELY AFTER POWER SET FOR TAKEOFF.  EGT INCREASED TO 925 AND ANOTHER AIRCRAFT REPORTED FLAMES EXITING TAILCONE.  REPLACED NR 2 ENGINE PER MCM DR719401.  OPS AND LEAK CHECK PER MCM DR719518.  (M)
